# SDR UPS96220542

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 65317731
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORRROSION ON STA 1176 CREASE BEAM FROM LBL 25 TO 55 WL 208.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 51-10-1.  REMOVED CREASE BEAM CHORD AND REPLACED PER SRM 51-30-2.
